# SDR UPS01834651

- Difficulty date: December 30, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Aircraft: N713UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46014
- Aircraft time: 71,650 hours, 47,792 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37584971N
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 AFT SIDE STA 1140 LONG 35L FITTING IS CRACKED.  REMOVED AND REPLACED FITTING IAW DWG 3758497 AND SRM 51-1-20D.
